# SDR USAA2012091200009

- Difficulty date: August 22, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER AFT CORNER FITTING AT FR68, S23R.  REPLACED LOWER AFT CORNER FITTING AT FR68, S23R IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53480505.
